# SDR AALA201702229013

- Difficulty date: February 4, 2017
- Submitted: February 23, 2017
- Operation: Air carrier
- Aircraft: N657AW
- Make and model: Airbus A320-232
- Aircraft serial: 1083
- Aircraft time: 62,331 hours, 23,075 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION ON STRINGER 41L AT 3 INCHES FORWARD AND 4 INCHES AFT OF FR 26. REPAIRED STRINGER PER SRM 53-21-13.
